UGC Approved Journal no 63975(19)

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 11 | Issue 5 | May 2024

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 6 Issue 6
June-2019
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1907L79


Registration ID:
222552

Page Number

185-188

Share This Article


Jetir RMS

Title

FIXED POINT THEOREM IN CONE METRIC SPACE

Abstract

In this paper, I have prove as unique fixed point there ever in cone metric spaces with applying c-distance. This result generalize and extend the recent results of Dubey, A.K. et al. [2015] in the sense that applying c-distances in contractive conditions, which extends the further scope of our results.

Key Words

c-distances, fixed point, metric space.

Cite This Article

"FIXED POINT THEOREM IN CONE METRIC SPACE", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.6, Issue 6, page no.185-188, June 2019, Available :http://www.jetir.org/papers/JETIR1907L79.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"FIXED POINT THEOREM IN CONE METRIC SPACE", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 6, page no. pp185-188, June 2019, Available at : http://www.jetir.org/papers/JETIR1907L79.pdf

Publication Details

Published Paper ID: JETIR1907L79
Registration ID: 222552
Published In: Volume 6 | Issue 6 | Year June-2019
DOI (Digital Object Identifier):
Page No: 185-188
Country: Bilaspur, Chhattisgarh, India .
Area: Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002804

Print This Page

Current Call For Paper

Jetir RMS